# SDR FDEA201104271646

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 52,043 hours, 16,781 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cable
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S LT SLIDING WINDOW WOULD NOT OPEN.  FOUND WINDOW CRANK CABLE OFF TRACK ON MOST AFT PULLEY.  REINSTALLED CABLE AND PROPERLY POSITIONED CABLE GUIDE PIN. WINDOW OPS CHECK NORMAL.  REF: MM 56-12-01-2, FINAL CLOSED.
